Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
In This Section
Volume 14, Issue 9 (Dec 2006)

Issues

An inverse boundary value problem of determining three dimensional unknown inclusions in an elliptic equation

S. Kim
  • Hanbat National University, San 16-1, DuckMyoung-Dong, Yuseong-Gu, Daejeon 305-719, Korea. E-mail:

In this paper we consider an inverse boundary value problem of determining three dimensional unknown inclusions in an elliptic equation in a bounded domain Ω ⊂ from finite boundary measurements on Ω. We will show that poly-hedral inclusions in Ω can be uniquely determined up to their convex edges from a single boundary measurement on Ω.

About the article

Published Online:

Published in Print: 2006-12-01



Citation Information: Journal of Inverse and Ill-posed Problems jiip, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/156939406779768256. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
T Ide, H Isozaki, S Nakata, and S Siltanen
Inverse Problems, 2010, Volume 26, Number 3, Page 035001

Comments (0)

Please log in or register to comment.
Log in